RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1992, Volume 56, Issue 2, Pages 243–278 (Mi izv946)  

This article is cited in 3 scientific papers (total in 3 papers)

Functionals of random processes and infinite-dimensional oscillatory integrals connected with them

V. I. Bogachev


Abstract: It is proved that the distributions of integral-type functionals of diffusion processes and Gaussian random fields are smooth. Exponential estimates are obtained for certain infinite-dimensional oscillatory integrals.

Full text: PDF file (1719 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1993, 40:2, 235–266

Bibliographic databases:

UDC: 519.21
MSC: Primary 60H07; Secondary 60H05, 60G15, 60G60
Received: 28.03.1991

Citation: V. I. Bogachev, “Functionals of random processes and infinite-dimensional oscillatory integrals connected with them”, Izv. RAN. Ser. Mat., 56:2 (1992), 243–278; Russian Acad. Sci. Izv. Math., 40:2 (1993), 235–266

Citation in format AMSBIB
\Bibitem{Bog92}
\by V.~I.~Bogachev
\paper Functionals of random processes and infinite-dimensional oscillatory integrals connected with them
\jour Izv. RAN. Ser. Mat.
\yr 1992
\vol 56
\issue 2
\pages 243--278
\mathnet{http://mi.mathnet.ru/izv946}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1180376}
\zmath{https://zbmath.org/?q=an:0778.60042|0768.60051}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993IzMat..40..235B}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1993
\vol 40
\issue 2
\pages 235--266
\crossref{https://doi.org/10.1070/IM1993v040n02ABEH002166}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993LD21400001}


Linking options:
  • http://mi.mathnet.ru/eng/izv946
  • http://mi.mathnet.ru/eng/izv/v56/i2/p243

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Bogachev, “Gaussian measures on linear spaces”, Journal of Mathematical Sciences (New York), 79:2 (1996), 933  crossref  mathscinet  zmath
    2. V. I. Bogachev, “Differentiable measures and the Malliavin calculus”, Journal of Mathematical Sciences (New York), 87:4 (1997), 3577  crossref  mathscinet  zmath
    3. V. I. Bogachev, “Distributions of polynomials on multidimensional and infinite-dimensional spaces with measures”, Russian Math. Surveys, 71:4 (2016), 703–749  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:313
    Full text:114
    References:23
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018